Volume 7, issue 2 (2003)

Download this article
For printing
Recent Issues

Volume 26
Issue 7, 2855–3306
Issue 6, 2405–2853
Issue 5, 1907–2404
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Knot Floer homology and the four-ball genus

Peter Ozsváth and Zoltán Szabó

Geometry & Topology 7 (2003) 615–639
Bibliography
1 J O Berge, Some knots with surgeries giving lense spaces, unpublished manuscript
2 M Boileau, C Weber, Le problème de J. Milnor sur le nombre gordien des n\oeuds algébriques, Enseign. Math. $(2)$ 30 (1984) 173 MR767901
3 S K Donaldson, P B Kronheimer, The geometry of four-manifolds, Oxford Mathematical Monographs, The Clarendon Press Oxford University Press (1990) MR1079726
4 C A Giller, A family of links and the Conway calculus, Trans. Amer. Math. Soc. 270 (1982) 75 MR642331
5 C M Gordon, R A Litherland, K Murasugi, Signatures of covering links, Canad. J. Math. 33 (1981) 381 MR617628
6 L H Kauffman, Formal knot theory, Mathematical Notes 30, Princeton University Press (1983) MR712133
7 T Kawamura, The unknotting numbers of $10_{139}$ and $10_{152}$ are 4, Osaka J. Math. 35 (1998) 539 MR1648364
8 P B Kronheimer, T S Mrowka, Gauge theory for embedded surfaces I, Topology 32 (1993) 773 MR1241873
9 J Milnor, Singular points of complex hypersurfaces, Annals of Mathematics Studies 61, Princeton University Press (1968) MR0239612
10 B Owens, S Strle, Rational homology spheres and the four-ball genus of knots, Adv. Math. 200 (2006) 196 MR2199633
11 P Ozsváth, Z Szabó, Holomorphic triangles and invariants for smooth four-manifolds, Adv. Math. 202 (2006) 326 MR2222356
12 P Ozsváth, Z Szabó, On knot Floer homology and lens space surgeries, Topology 44 (2005) 1281 MR2168576
13 P Ozsváth, Z Szabó, The symplectic Thom conjecture, Ann. of Math. $(2)$ 151 (2000) 93 MR1745017
14 P Ozsváth, Z Szabó, Holomorphic disks and three-manifold invariants: properties and applications, Ann. of Math. $(2)$ 159 (2004) 1159 MR2113020
15 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. $(2)$ 159 (2004) 1027 MR2113019
16 P Ozsváth, Z Szabó, Holomorphic disk invariants for symplectic four-manifolds, arXiv:math.SG/0201059
17 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
18 P Ozsváth, Z Szabó, Absolutely graded Floer homologies and intersection forms for four-manifolds with boundary, Adv. Math. 173 (2003) 179 MR1957829
19 P Ozsváth, Z Szabó, Heegaard Floer homology and alternating knots, Geom. Topol. 7 (2003) 225 MR1988285
20 P Ozsváth, Z Szabó, Knot Floer homology, genus bounds, and mutation, Topology Appl. 141 (2004) 59 MR2058681
21 J A Rasmussen, Floer homology of surgeries on two-bridge knots, Algebr. Geom. Topol. 2 (2002) 757 MR1928176
22 J A Rasmussen, Floer homology and knot complements, PhD thesis, Harvard University (2003)
23 D Rolfsen, Knots and links, Mathematics Lecture Series 7, Publish or Perish (1990) MR1277811
24 L Rudolph, Quasipositivity as an obstruction to sliceness, Bull. Amer. Math. Soc. $($N.S.$)$ 29 (1993) 51 MR1193540
25 T Tanaka, Unknotting numbers of quasipositive knots, Topology Appl. 88 (1998) 239 MR1632085
26 S Wolfram, The Mathematica book, Wolfram Media, Champaign, IL (1999) MR1721106